Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Araagorn

Accutane messed up my head

Recommended Posts

I finished taking Accutane 12 days ago. Been taking it for 6 months 60 mg. All the side effects are gone by now, but the worst one isn’t. During the treatment and even after I wasn’t feeling like myself. My mind feels so heavy and foggy, like I can not think clearly. And those things still persist. It scares me everyday when I just think it will be like this for the rest of my life. 

The best way I can describe is, not feeling like myself, sometimes detached from my body, and foggy head. There are days I feel just tiny bit better and actually believe that it’s going to go away but nothing. 

Few days ago I started meditating and taking omega 3. I find that meditating helps me.

My personality changed so much and my emotions that my gf almost broke up with me few times because I was not myself anymore.

Any advices, and is this ever going to go away, I am desperate?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×